The periodic unfolding method in perforated domains.
Portugaliae mathematica, Tome 63 (2006) no. 4, pp. 467-496
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_2006__63_4_53387,
author = {Cioranescu, Doina and Donato, Patrizia and Zaki, Rachad},
title = {The periodic unfolding method in perforated domains.},
journal = {Portugaliae mathematica},
pages = {467--496},
year = {2006},
volume = {63},
number = {4},
zbl = {1119.49014},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_2006__63_4_53387/}
}
TY - JOUR AU - Cioranescu, Doina AU - Donato, Patrizia AU - Zaki, Rachad TI - The periodic unfolding method in perforated domains. JO - Portugaliae mathematica PY - 2006 SP - 467 EP - 496 VL - 63 IS - 4 UR - http://geodesic.mathdoc.fr/item/PORMA_2006__63_4_53387/ LA - en ID - PORMA_2006__63_4_53387 ER -
Cioranescu, Doina; Donato, Patrizia; Zaki, Rachad. The periodic unfolding method in perforated domains.. Portugaliae mathematica, Tome 63 (2006) no. 4, pp. 467-496. http://geodesic.mathdoc.fr/item/PORMA_2006__63_4_53387/